# SDR AALA202209060087

- Difficulty date: August 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STATION 520 BUTT LINE 0 ON CENTERLINE CLIP FOR INTERCOSTAL IS CRACKED IN RADIUS. REMOVED AND REPLACED CLIP PER AARD 51-00-05-1.
